# SDR AALA2019030869015

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 10,483 hours, 4,085 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774G010000
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTS THAT THEY RETURNED TO DEPARTURE ON ACCOUNT OF THE NR 2 ENGINE VIBRATION.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE BPRV.  PERFORMED A LEAK TEST OF THE BLEED PRESSURE REGULATOR VALVE IAW AMM 36-11-52.  NO LEAKS FOUND.
